# SDR SWAA991706

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 07912
- Condition: Missing
- Location: Row 18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EEPLS TRACK MISSING AT ROW 18.  INSTALLED TRACK COVER PER MM.
